# SDR USAA001028

- Difficulty date: July 20, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, FS 380 RIGHT SIDE FUSELAGE BETWEEN STRINGER 8R AND 9R.  INSTALLED HI-LOCK PER SRM 51-10-02.  (M)
